Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a pharmacy student concerning a 16 year old female who on December 2006, was vaccinated IM with a first 0.5 ml dose of HPV. Concomitant therapy included given the same day included a dose of influenza and a dose of Menactra. Seven days after vaccination, the patient experienced headache, nausea, vomiting and diarrhea. The patient was treated with Nexium and Phenergan tablets/suppositories. On 13-DEC-2006 the patient experienced a sinus infection and was placed on a Z-pack. All symptoms resolved except the headache. On 19-JAN-2007, the patient was seen by a neurologist and was placed on Prednisone for 10 days. He also ordered Tazepam to help her sleep since the headaches were keeping her awake and Endocet for the headache pain. The patient has missed a lot of school and is sedentary. She was also complaining of tingling in the hands and legs. The following tests have come back negative: CAT scan, MRI, Lyme and "mono" workup. At the time of this report, the patient had not recovered from tingling in the hands and legs and headache. No product quality complaint as involved. Additional information has been requested. 04/10/07-records received from neurologists for DOS 2/6/07-DX: muscular headaches with some functional overlay. Doubt side effect of Gardasil. C/O headaches, back pain, GI problems recent urinary symptoms, difficulty urinating and dysuria. C/O visual symptoms including blurry vision and spots before her eyes. PE: pain in neck, pain with deep palpation of right popliteal fossa. Walks normally. 05/01/07-records received from facility for DOS 02/09-02/12/07-DC DX: Vomiting and Abdominal Pain. HX 2month of chronic somatic complaints including nausea, epigastric discomfort, diffuse soft tissue and joint pain, vomiting, periodic shortness of breath and recent urinary symptoms. Labs, liver enzymes elevated in context of multiple Tylenol usage as an outpatient due to her pain.Hospital course included discontinuance of Tylenol and Percocet. LFTs steadily trended downward and she did not have pain or vomiting.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166